Article thumbnail

Oesophageal ulcer caused by warfarin

By Duncan E. Loft, Sally Stubington, Christine Clark and Wynne D. W. Rees

Abstract

Summary: Oesophageal injury is a well recognized complication of certain oral medications but warfarin has not been implicated previously. We present a case of an oesophageal ulcer occurring in a patient with mitral regurgitation taking warfarin, and demonstrate a delayed oesophageal tablet transit time

Year: 2016
OAI identifier: oai:CiteSeerX.psu:10.1.1.1018.5624
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://pmj.bmj.com/content/65/... (external link)
  • http://pmj.bmj.com/content/65/... (external link)
  • http://citeseerx.ist.psu.edu/v... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.